MAUDE Adverse Event Report: Nakanishi Inc. Ti-Max Z; Dental Handpiece

Nakanishi Inc. Ti-Max Z; Dental Handpiece
Model Number Z99L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury

Brand Name
Ti-Max Z
Common Device Name
Dental Handpiece
Manufacturer (Section D)
Nakanishi Inc.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key50952771
Report Number1422375-2026-00031
Device Sequence Number10348507
Product Code EGS
UDI-Device Identifier04589551391585
UDI-Public04589551391585
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
Report Date (Section F) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ99L
Device Catalogue NumberCA13140001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/01/2026
Device Age10 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown